Convergence and stability estimates in difference setting for time-fractional parabolic equations with functional delay

Ahmed S. Hendy, Vladimir G. Pimenov, Jorge E. Macías-Díaz

Результат исследований: Вклад в журналСтатья

Язык оригиналаАнглийский
Страницы (с-по)118-132
Число страниц15
ЖурналNumerical Methods for Partial Differential Equations
Том36
Номер выпуска1
DOI
СостояниеОпубликовано - 1 янв 2020

Отпечаток

Convergence Estimates
Stability Estimates
Parabolic Equation
Fractional
Numerical Solution
Gronwall Inequality
Compact Scheme
Parabolic Differential Equations
Optimal Error Estimates
Order of Approximation
Order of Convergence
Fractional Differential Equation
Approximation Error
Difference Scheme
Existence and Uniqueness
Differential equations
Term
Operator
Class
Form

Предметные области ASJC Scopus

  • Анализ
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Предметные области WoS

  • Математика, Прикладная

Цитировать

@article{981e6f8707644608b168da9f89679e1f,
title = "Convergence and stability estimates in difference setting for time-fractional parabolic equations with functional delay",
keywords = "compact difference method, convergence and stability, discrete fractional Gronwall-type inequality, fractional parabolic differential equations, functional delay",
author = "Hendy, {Ahmed S.} and Pimenov, {Vladimir G.} and Mac{\'i}as-D{\'i}az, {Jorge E.}",
year = "2020",
month = "1",
day = "1",
doi = "10.1002/num.22421",
language = "English",
volume = "36",
pages = "118--132",
journal = "Numerical Methods for Partial Differential Equations",
issn = "0749-159X",
publisher = "John Wiley & Sons Inc.",
number = "1",

}

Convergence and stability estimates in difference setting for time-fractional parabolic equations with functional delay. / Hendy, Ahmed S.; Pimenov, Vladimir G.; Macías-Díaz, Jorge E.

В: Numerical Methods for Partial Differential Equations, Том 36, № 1, 01.01.2020, стр. 118-132.

Результат исследований: Вклад в журналСтатья

TY - JOUR

T1 - Convergence and stability estimates in difference setting for time-fractional parabolic equations with functional delay

AU - Hendy, Ahmed S.

AU - Pimenov, Vladimir G.

AU - Macías-Díaz, Jorge E.

PY - 2020/1/1

Y1 - 2020/1/1

KW - compact difference method

KW - convergence and stability

KW - discrete fractional Gronwall-type inequality

KW - fractional parabolic differential equations

KW - functional delay

UR - http://www.scopus.com/inward/record.url?scp=85070294272&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000481053900001

U2 - 10.1002/num.22421

DO - 10.1002/num.22421

M3 - Article

AN - SCOPUS:85070294272

VL - 36

SP - 118

EP - 132

JO - Numerical Methods for Partial Differential Equations

JF - Numerical Methods for Partial Differential Equations

SN - 0749-159X

IS - 1

ER -